# SDR TWRA9603

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Condition: Inoperative
- Location: L5 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, L5 MAIN ENTRY DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  EVAC L5 EMERGENCY DOOR LIGHT WAS REPLACED.  OPS CHECK OK.  MM REF 33-51-00.  (X)
